# SDR YENA2023080900928

- Difficulty date: August 7, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N2016J
- Make and model: Airbus A321-271N
- Aircraft serial: 08893
- Aircraft time: 12,828 hours, 3,730 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1529, JFK-RSW. 'ODOR EVENT FOR FLT DECK PASSING THRU FL290, ODOR CONTINUED THROUGH FINAL APPROACH AND LANDING WITH APU BLEED OFF; COMPLIED WITH INFO NOTICE 2017-T015J, SECTION A, ISOLATED FAULT TO TYPE 10, 1, PER TSM 05-50-00-810-085-D. A/C OK FOR SERVICE. MCC BOB NOTIFIED.'
